Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Quadrature formulas over infinite intervals in terms of differences


Author: F. D. Burgoyne
Journal: Math. Comp. 17 (1963), 298-301
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1963-0158537-4
MathSciNet review: 0158537
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] National Bureau of Standards Applied Mathematics Series, v. 37, Tables of Functions and of Zeros of Functions, Washington, D.C., 1954.
  • [2] Herbert E. Salzer, Ruth Zucker, and Ruth Capuano, Table of the zeros and weight factors of the first twenty Hermite polynomials, J. Research Nat. Bur. Standards 48 (1952), 111–116. MR 0048901
  • [3] J. F. Steffensen, Interpolation, Chelsea Publishing Co., New York, N. Y., 1950. 2d ed. MR 0036799
  • [4] R. A. Buckingham, Numerical Methods, Pitman, London, 1957, p. 568-573.
  • [5] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1963-0158537-4
Article copyright: © Copyright 1963 American Mathematical Society